# SDR GLBA2001247

- Difficulty date: December 27, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 14,434 hours, 18,856 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B1095019
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 3,841 hours, 4,513 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT LOW PRESSURE FUEL LIGHT.  REPLACED LOW PRESSURE FUEL PUMP, OPS CHECKED SYSTEM SATISFACTORY.
